Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Geometry of Bäcklund transformations I: generality
HTML articles powered by AMS MathViewer

by Yuhao Hu PDF
Trans. Amer. Math. Soc. 373 (2020), 1181-1210 Request permission

Abstract:

Using Élie Cartan’s method of equivalence, we prove an upper bound for the generality of generic rank-1 Bäcklund transformations relating two hyperbolic Monge-Ampère systems. In cases when the Bäcklund transformation admits a symmetry group whose orbits have codimension 1, 2, or 3, we obtain classification results and new examples of auto-Bäcklund transformations.
References
Similar Articles
Additional Information
  • Yuhao Hu
  • Affiliation: Department of Mathematics, 395 UCB, University of Colorado, Boulder, Colorado 80309-0395
  • Email: Yuhao.Hu@colorado.edu
  • Received by editor(s): February 26, 2019
  • Received by editor(s) in revised form: June 25, 2019
  • Published electronically: November 5, 2019
  • © Copyright 2019 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 373 (2020), 1181-1210
  • MSC (2010): Primary 37K35, 35L10, 58A15, 53C10
  • DOI: https://doi.org/10.1090/tran/7992
  • MathSciNet review: 4068261